# SDR NSVA2011138

- Difficulty date: June 21, 2011
- Submitted: June 21, 2011
- Operation: Air carrier
- Aircraft: N341CJ
- Make and model: Saab 340B
- Aircraft serial: 341
- Aircraft time: 34,968 hours, 43,479 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REAR FUSELAGE FRAME AT STA 710 IN CARGO II BELLY IS KINKED AT TOP LBL 18 TO RBL 3.5.  REPAIRED IAW TD 340-53-11-45.  LT COCKPIT FLOOR HAS SOME CORROSION PITTING.  REPAIRED IAW TD 340-53-11-27.  PREVIOUSLY INSTALLED FRAME REPAIR NOT IAW SAAB SRM 53-80-30-201.  REMOVED EXISTING REPAIR AND COMPLETED REPAIR IAW TD 340-53-11-44.  FOUND TOOLING MARKS TO LT UPPER TAIL CONE FORWARD OF FS 803 AND BELOW SL 1504.  INSTALLED DOUBLER REPAIR IAW TD 340-51-11-16 REF CONTROL NUMBER 341-62.
